Differential equations that contain singular manifolds in control and minimization problems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1886-1892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_11_a13,
author = {M. M. Khapaev},
title = {Differential equations that contain singular manifolds in control and minimization problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1886--1892},
year = {1995},
volume = {31},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_11_a13/}
}
M. M. Khapaev. Differential equations that contain singular manifolds in control and minimization problems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1886-1892. http://geodesic.mathdoc.fr/item/DE_1995_31_11_a13/